Atripla or Truvada/sustiva
Aug 25, 2007
Poz for 17yrs. Asymtomatic. Two years ago my tcell fell averaging 100. Viral load either undetec or around three hundred. still no symptoms. first year Dr. gave me truvada and sustiva, after about one month side effects of rash and digestive subsided. 2nd year doc. decided to have me try Atripla, no reason other than one a day. Cannot shake the rash nor the bloating and gas, question is would I be taking a step backwards by going back to Sustive/Truvada ? I seem to tolerate it much better, . oh testresults after starting meds where VL undetec, but tcells still around 100. Thanks for your assistance. I want to move back to my previous meds but afraid to mess things up.
Response from Dr. Young
Thanks for your post.
Let us know how things turn out.
Best of health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.